# SDR UPS08852297

- Difficulty date: April 21, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 3769968501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LEFT WING CENTER L/E SLOT STRESS PANEL TO ROD END FITTING HAS 8 INCH CRACK AT OUTBOARD END.  REMOVED AND REPLACED LT CENTER L/E FITTING IAW SRM 51-3-0 AND SRM 51-1- 24.
